Couldn't find what you looking for?

TRY OUR SEARCH!

Okay, my question is.... After the antibiotic treatment, is these infections going to appear again with same partner, or potential partners?

If a person who is allergic to tetracycline, and pennicillen, will there be a problem with taking the preferred antibiotics such as doxycycline ?

Loading...

Yes, there is always the risk of the infections appearing again, this usually happens if the treatment was cut down on someone’s own will or the therapy was not enough for curing the infection so it has to be prolonged, but this is the medical opinion concerned and we should let doctors finish the therapy that he had prescribed.
Also there are some infections that are not easy to cure and requires the repeated therapy so if you are not on time starting another one, the infections could come back!
As the matter of substitution for penicillin, it should be always prescribed by the doctor as he would know what the right one would be. I know many people that are allergic to penicillin and their body just rejects it so they are always given some alternative.
Reply

Loading...